Im on the pill and normally it lasts about a

Patient

Q: Im on the pill and normally it lasts about a week, im not on the 3rd week and on pill, however im still bleeding but its okay during the day but during the night i start again, im so worried and im unsure on what and why this is happening, olease help!

Symptoms:  Bleeding, loss of appitite, extreme mood swings
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

Q: Should I have an X-ray at the dentist? 4 yrs ago I had a massive heart attack 3 yrs ago a pulmonary embolism so conse...

Q: 5 year old grandson had viral respiratory with 2 days nausea and vomiting start 5 days ago . Past 2 days increasing a...

Q: Are external hemorrhoids in the form of small bumps around the anus inside the butt cheeks?

Q: I have had a pain/headache over my eye on the brow bone for over a week. It's tender to touch that area and also over...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews